# SDR AALA2019043029937

- Difficulty date: March 23, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug MD 83
- Aircraft serial: 53611
- Aircraft time: 54,194 hours, 27,363 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG280D80
- Part serial: 88111908
- Condition: Unreliable
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE DESCENDING ON AUTOPILOT (2) IN IAS MODE SET TO 290KTS, THE AIRCRAFT BEGAN TO DESCEND UNUSUALLY FAST IN VERTICAL SPEED WHILE MAINTAIN 290 KTS. THE AIRSPEED ON BOTH F/O AND CAPT'S INDICATIORS THEN QUICKLY DECREASED TO 230 KTS. APPROXIMATELY 10 SECONDS AFTER INDICATING 230 KTS BOTH CAPT AND F/O'S AIRSPEED INCREASED TO 350KTS, BELIEVED TO BE THE ACTUAL AIRSPEED. ALL PITOT HEATERS INDICATED GOOD CURRENT DRAW. NO FLAGS. STANDBY AIRSPEED APPEARED TO BE CORRECT. MAINTENANCE REPLACED THE #2 AIR DATA COMPUTER IAW AMM 34-16-01. RETURN TO SERVICE TEST NORMAL FOR BOTH DFGC IAW AMM 22-01-05.
